# SDR USAA070602

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65535954
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 303, STR 7R - 8R FWD UPPER CORNER OF DOOR CUTOUT ON AIRFRAME CORNER FITTING CRACKED.  REMOVED & REPLACED CORNER FITTING, DEFECT SIZE:  .5 INCH.
